MathSciNet Relay Station
MathSciNet bibliographic data
MR657396 65L10
Flaherty, Joseph E.; O'Malley, R. E., Jr. The numerical solution of boundary value problems for stiff differential equations. Math. Comput. 31 (1977), no. 137, 66–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement